# SDR SWAA020650

- Difficulty date: March 27, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 38,475 hours, 36,289 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Part number: 6546430122
- Part serial: BN1260
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT T/E INBD FORE FLAP DELAMINATED.  REMOVED AND REPLACED RT T/E FLAP PER MM.
